# SDR IPXA2022062483454

- Difficulty date: June 9, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 93,672 hours, 17,933 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: ACA380427
- Condition: Cracked
- Location: R/H A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CR/H A/C BAY INTERCOSTAL IS CRACKED AT AFT UPPER CORNER LOCATED AT APPROX FS 553 RL31.REMOVED ,FABRICATED AND REPLACED THE CRACKED INTERCOSTAL IAW SRM 51-33-01 (MINOR)
